Solving Some Fractional Partial Differential Equations by Invariant Subspace and Double Sumudu Transform Methods

Main Article Content

Hasan Shather Kadhem Sameer Qasim Hasan

Abstract

      In this paper, several types of space-time fractional partial differential equations has been solved by using most of special double linear integral transform ”double  Sumudu ”. Also, we are going to argue the truth of these solutions by another analytically method “invariant subspace method”. All results are illustrative numerically and graphically.

Article Details

How to Cite
KADHEM, Hasan Shather; HASAN, Sameer Qasim. Solving Some Fractional Partial Differential Equations by Invariant Subspace and Double Sumudu Transform Methods. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 33, n. 3, p. 127-139, july 2020. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2485>. Date accessed: 25 sep. 2020.
Section
mathematics